Том 71
№ 11

All Issues

Koz'ma A. A.

Articles: 1
Article (Russian)

Existence criteria and asymptotics for some classes of solutions of essentially nonlinear second-order differential equations

Evtukhov V. M., Koz'ma A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 7. - pp. 924-938

We establish existence theorems and asymptotic representations for some classes of solutions of second-order differential equations whose right-hand sides contain nonlinearities of a more general form than nonlinearities of the Emden - Fowler type.